# SDR SWAA2021082408890

- Difficulty date: August 20, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Strut
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG AFT DTRUT FAIRING AFT BUCKHEAD INBD FITTING HAS 1' CRACK / REMOVE & REPLACE AFT STRUT AFT BULKHEAD WITH NEW UNIT SRM 51-40-02. REF SA-M 326 A1102208.
